Blood drop effect

Common Questions and Answers about Blood drop effect

blood

Avatar n tn Fast heart rates, tachycardias, can also cause syncope/nearsyncope because the heart is unable to fill adequately with blood to pump to the brain. Orthostatic hypotension (blood vessels cannot constrict when standing up, therefore causing pooling of blood in the legs-->not enough blood to the brain). Another cause can be a seizure, in which you lose all muscle tone. This is usually due to too much electrical activity in a certain area in the brain.
1414174 tn?1304684126 How much does a dosage drop effect my outcome at this point?? Is it normal to lower dose around this time. I definitely have noticed a change in my energy level and how I feel in the morning.
3093770 tn?1389742726 Hemoglobin dropped to 88, I am actually on 1000mg per day, what is the standard drop in Riba? Going down to 800 or straight to 600? Funny enough, I feel better than I did last week, today after long time I eaced up the stairs. Quite reluctant dropping it to 600, especially that I do not feel so bad !!!!!! Platelets dropped to 39 and neutrophils to 0.56 so interferon still at 135 for now.
1294547 tn?1275659377 Various forms of compartment syndrome, a condition characterized by the compression of nerves and blood vessels within an enclosed space, may have the same effect. Central nervous system disorders. Disorders that affect the spinal cord or brain — such as amyotrophic lateral sclerosis (ALS), multiple sclerosis or stroke — may cause foot drop.
Avatar n tn HOWEVER, I AM HAVING SEVERE PROBLEMS WITH THE LOWS. MY BLOOD SUGAR WILL SUDDENLY DROP FROM THE 80'S OR 90'S TO THE 40' OR EVEN 30'S. AS A MATTER OF FACT A FEW DAYS AGO I WAS TAKEN BY AMBULANCE TO THE HOSPITAL BECAUSE I HAD A SEVERE HYPO EPISIDE. IT TOOK A LONG TIME FOR THE NURSES, DOCTORS,... TO GET MY BLOOD SUGAR TO NORMAL. I KNOW THAT I HAVE A VERY HIGH METABOLISM, BUT I DO NOT HAVE A THYROID PROBLEM.
Avatar f tn Thank you for your respond. I pray I only have to do 24 weeks. I got this 38 years ago from a blood transfusion while. Never had any side effects. Found uot from blood test when I went to Dr. for a sinus problem. Perfectly healthy and immediately went mentally downhill.
1591333 tn?1297737019 How does dehydration effect the blood pressure how and why does it make it go down
Avatar n tn Welcome, sorry about the diagnosis. there is NO question that is stupid to ask, please feel freee to ask anything. It is hard to take a Hep C diagnosis, especially when the treatment is so long and the chances of success are less than ideal. Number one to me is to get the best doctors you can and it sounds like you have done that, that is a smart move.
Avatar f tn The lowering of platelets is normal during treatment. It is a side effect of interferon. If they didn't drop that would be odd. You have plenty of platelets. There is no reason to be concerned. Platelets help the blood to clot. When you get a cut and stop bleeding it is because platelets gather are the cut and stop the bleeding. Nothing to do with the flu. As I said this is normal. If this is your only issue with treatment then you are doing very well. Although this isn't an issue for you.
Avatar m tn I did for the first 24 weeks but now just do bi-weekly ones.
1323747 tn?1364810482 when I was in the hospital waiting for an angiogram due to an abnormal nuclear med test and chest pain, they had me on nitroglycerine and woke me up in the wee hours of the morning so they could take my blood pressure- it was very, very low- lower than other times with the same patch on me. I wondered if my body goes into a kind of hibernation like a bear when sleeping, since I have tended to be a heavy sleeper since childhood.
Avatar n tn Atenolol regulates heart rate and is also used for bp. Cyalis routes the blood to other areas. It would seem that it could cause a severe drop in bp and possible black outs. I would check b4 combining.
Avatar m tn I also have weird blood pressure reading from a lying, sitting and standing position, my blood pressure drop from the lying to sit position and drop again when I stand. Someone have an idea to what to do to return to my normal blood pressure?
Avatar n tn Some other SSRI's, like Prozac, do list hypertension as a possible, but uncommon side effect, but not Lexapro. Am I correct in thinking this is a side effect? Should I discontinue the medicine after only 4 days? If it is a side effect, how long will it take for normalcy to reestablish? I am a 40-year old female.
Avatar f tn I would speak to the psychiatrist about it. Some medications can drop blood pressure and that might be the cause of one of the side effects. I don't believe Abilify does that (I've taken it in the past) but perhaps one of her other medications. A termor in her right hand and arm would be some form of extra pyramidal side effect (temporary movement disorder) such as dystonia which is nothing to be concerned about but a side effect pill could be prescribed for it.
Avatar f tn I was prescribed progesterone supplement today due to lower levels on my last blood tests. I just took one pill (200mg) right after dinner. An hour later it hit me like a bus. I've never been drunk in my life but it kinda feels like I've been drinking all night, can barely keep my balance and I'm so dizzy I have to lay down. I have a hard time focusing, even writting this post is challenging. Anyone else had side effects like these? Any tips to make it better?
Avatar f tn At least a 2-log10 (100-times) drop in HCV RNA, but inability to fully remove the virus from the blood by week 24. EASL 2011 http://www.hivandhepatitis.com/2011_conference/easl2011/docs/0401_2010_b.
612551 tn?1450025775 Low intake of salt reduces blood pressure as you know. A sodium blocker have a similar effect (though this is not the main effect). Remember, you need a slightly higher heart rate in A-fib to compensate for the lacking "assistance" in blood pumping from the atrias.
190885 tn?1333029491 and get a cbc blood test tomorrow...the funny thing is all my other blood work looks so good...my alts 17....my wbc 2.8..platelets 208...iron is fine..my poop has been dark lately so maybe i'm bleeding??? but i think i've been a little dehydrated ...i'm eating fine too..take zofran for the nausea....i do have pretty bad sores and rash going on...i think i really suck in the riba....i feel it every time i take it......anyway...i'll get through this .....
Avatar n tn Has anyone experienced dry mouth as a side effect from Cytomel? It just started a few days after I started taking it.
Avatar f tn So, when I get to the boiling point, I smoke a nasty cig and life becomes tolerable again for a while. My question is, does smoking effect the chances of SVR? If I was not a smoker, would I have possibly gotten UND at 12 wks instead of the 793 IU/ml? I haven't seen any studies on this but I haven't made a great effort to find any either. What are your thoughts on this - BTW - I already know what a knucklehead I am for smoking so please don't give me to much grief about that.
Avatar n tn I thought it was from the lipitor (I have experienced muscle pain before, been on lipitor for 8 years) My doctor did a blood test CPK levels were slightly elevated. Then in mid June I developed foot drop again anf numbness on top of my right foot, great toe and the next two toes as well as the top of my foot. After a walk of 3 miles at the end of the walk my muscles were sore (lower outside muscles) and my ankle and toe joint. This pain was peripheral neuropathy.
606584 tn?1224853036 Clonidine was the most recent one I had terrible results with, bringing me into an agitated mixed state (it commonly creates depression) and also creating cognitive confusion, blood pressure drop and over eating with weight gain and lack of sex drive. Additionally the patch application burned my skin. However, it was good for the dystonic spasms from the tardive conditions.which have greatly worsened since then.
6601982 tn?1383754936 I know its scary to think about going to the ER and being honest. This is a very serious situation. Your blood pressure is dangerously low and your heart rate is dangerously high. You need medical assistance. Please, please take this seriously and seek medical help. Are you alone? If so, it's even more important to do this immediately. With BP that low, you could easily lose consciousness and be in serious trouble.
333672 tn?1273796389 Someone posted a couple weeks ago about this device that uses electrical stimulation to combat foot drop caused by problems with the central nervous system (as in MS). It was on the Today Show (http://today.msnbc.msn.com/id/26184891/vp/28872531#28872531) or you can get more info at the company's web site at http://www.bioness.com. There's a place near here that sells the device so I figured I had nothing to lose by checking it out (well, except the evaluation fee).